MathSciNet Relay Station
MathSciNet bibliographic data
MR1634344 05C80 (05C05 05C85)
Mossel, Elchanan Recursive reconstruction on periodic trees. Random Structures Algorithms 13 (1998), no. 1, 81–97.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement